# SDR SWAA2022031638959

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 303 FRAME HAS CORROSION LBL55 WL 208 / REPAIRED DAMAGE ON BS 303 FRAME; LBL55; WL 208 PER ER # 19-04702 REV IR AND EA # 1-753-35649 REV IR
